# SDR HALA2018051600233

- Difficulty date: May 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 21,833 hours, 3,520 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 43242190001
- Part serial: 01855
- Condition: Faulted
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAULTED. AIR TURNBACK.   REMOVED AND REPLACED THE RIGHT IDG IAW AMM 24-21-51, OPS AND LEAK CHECKED OK. OK FOR SERVICE.
